Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Excruciating pain in lower back and stomach, no relief with changing positions, history of irregular periods. Cause?

Today I was getting out of the shower and had gotten dressed and then i had sharp excrutiating pain in my lower back and lower stomach . It hurt to stand so I kinda squatted and that didn t help so I bent over on my hands and knees and it still didn t work so I hunched over to the coach and tried to sit but it was still horrible pain so I just layed on my side and held my stomach . It hurt to breath so I tried to calm myself down and that didn t help. Please help. Also it s possible that I may be pregnant. I have irregular periods so I m not completely sure yet.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
anyhow,you need an emergency consultation.only physical examination will sort out the issue.possiblities include acute gastritis,acid peptic disease etc.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor